About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 829218, 9 pages
http://dx.doi.org/10.1155/2013/829218
Research Article

Estimates of Some Operators on One-Sided Weighted Morrey Spaces

Department of Mathematics, Linyi University, Linyi 276005, China

Received 13 August 2013; Revised 30 September 2013; Accepted 3 October 2013

Academic Editor: Bashir Ahmad

Copyright © 2013 Shaoguang Shi and Zunwei Fu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A version of one-sided weighted Morrey space is introduced. The boundedness of some classical one-sided operators in harmonic analysis and PDE on these spaces are discussed, including the Riemann-Liouville fractional integral.